# SDR DALA2022052703719

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,981 hours, 22,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 EXIT SIGN OVER DOOR 2L FELL DOWN. CORRECTIVE ACTION: PERMANENT REPAIR WAS C/W C/W ER/A 599795-14 REV ORIG SEC 3 R/R LENS ASSY PER B757 AMM 33-51. (8716220)
